# SDR NSVA20070164

- Difficulty date: June 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 22,594 hours, 34,924 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CABIN DOOR ANNUNCIATOR ILLUMINATED WITH DOOR CLOSED DURING TAKEOFF ROLL.  ADJUSTED LATCH, REMOVED AND SECURED CONNECTOR ON DOOR HANDLE MICRO SWITCH, MEL NR 25979 CLEARED ON 6/30/2007.
